| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported patient had primary right knee surgery.Subsequently, about a year later the patient had their articular surface revised due to pain/ stiffness.All available information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: 42540200038, all-poly patella cemented 38 mm diameter, 66241193.42530007902, tibia trabecular metal two-peg porous fixed bearing, 65673922.42502807002, femur trabecular metal cruciate retaining (cr), 65741986.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6 the reported event cannot be confirmed.Visual examination of the provided photos identified an explanted articular surface component covered in bio-debris.No product was returned therefore no further evaluations can be made.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: ¿ the femoral and tibial components exhibit standard alignment on the lateral view submitted, without gross evidence of loosening or subsidence.¿ calcification within polyethylene bearing suggests inflammatory process, possible reaction to metal or other inflammation.¿ a large triangular bone fragment projects anterior to the tibial tray over the infrapatellar fat pad in expected location of the patellar tendon.The shape of this bone fragment is most suggestive of an old ununited tibial tubercle avulsion fracture with proximal retraction.Follow up confirmed this wasn't a fracture but was bone ossification that was formed due to the patient developing dvt.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.